Nurofen Sinus Pain Relief Tablets 16 contain two active ingredients to provide relief from blocked nose and sinuses, fever, aches and pain, and sore throats.
Adults and Children over 12: 2 tablets every 8 hours.
Each tablet contains 200mg Ibuprofen and 5mg Phenylephrine HCl
Reactions such as headache, dizziness, skin rash, depression may occur occasionally. Usage may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Consult your doctor or pharmacist if you have any side effects after taking this product. Ask your doctor or pharmacist before taking ibuprofen if you are allergic to aspirin, suffer from asthma, may be pregnant or receiving regular medical treatment, for example warfarin for blood clots (thrombosis). Do not take if you have a stomach ulcer or other stomach disorders.
Subscribe to our newsletter and always be the first to hear about what is happening.
See the latest genuine verified shopper reviews of Pharmacyfix which are gathered on TrustPilot, one of the UK's leading and completely independent review sites. Over 2,250 reviews rank us a 'five-star' online Pharmacy, scoring 9.5 out of 10!
Pharmacyfix.co.uk is a registered online Pharmacy Chemist in the UK (Jersey) that offers behind the counter medicines like pain killers, health products and beauty products including vitamins, health supplements and hair care products among others. All products sold online by our pharmacy have been secured from reputable suppliers in the UK. If you feel that you require further help please consult your local pharmacist or contact our pharmacists on 01534 861644. Please note that our online chemist or pharmacists only provide information and we are not a substitute for professional medical help. Please ensure you carefully read information leaflets provided with your medication. You should always seek help from your local doctor if you are currently being treated for any conditions and you should always inform your doctor of any medication you are taking. Our UK pharmacy is registered with the Jersey Department of Health and Social Services and we strictly follow the pharmaceutical Code of Ethics. Our pharmacists are registered with the Royal Pharmaceutical Society Of Great Britain. We are a member of the National Pharmaceutical Association which is the principal body representing community pharmacies in the UK. Powered by Shopify